# SDR SIMA20220501003

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 40,026 hours, 34,815 cycles
- System (JASC): 3443 · Doppler System
- Part: None
- Part number: 9650976003202202
- Condition: Unserviceable
- Location: [0000]   [-]   [
- Component: Computer, Egpws
- Component part number: 9650976003202202
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GPWS COMPUTER BURNING EGPWS CARDS-C/A-RAR GPWS COMPUTER IAW EMB AMM 34-41-01-000-802-A AND 34-41-01-400-802-A. OPC GOOD. END.
